An algorithm for the nonlinear optical susceptibilities of dipolar molecules, and an application to third harmonic generation

Andrews, David L, Davila Romero, Luciana and Meath, William J (1999) An algorithm for the nonlinear optical susceptibilities of dipolar molecules, and an application to third harmonic generation. Journal of Physics B: Atomic, Molecular and Optical Physics, 32 (1). pp. 1-17. ISSN 0953-4075

[img]
Preview
PDF (110) - Published Version
Download (216kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Chemistry
Related URLs:
Depositing User: Pure Connector
Date Deposited: 18 Jan 2016 17:02
Last Modified: 18 Sep 2020 00:04
URI: https://ueaeprints.uea.ac.uk/id/eprint/56499
DOI: 10.1088/0953-4075/32/1/003

Actions (login required)

View Item View Item